I am 34 years old and in good health. I started a running program in Feb. For the first few months I had a lot of PAC's and PVC's for the first couple hours after my runs. Also, I have suffered from SVT since I was a child and was taking calan. In March I had and episode that left me feeling a little short of breath. I then had echo and stress test which were completly normal. Ablation was completed in June and no more SVT. In November i was up to 45 miles per week running and hurt my leg. The result was 4 weeks of not being able to run. During the second two weeks, and now that I am getting a very good cardio work out again, the PVC's and PAC's have reappeared.
1) Could this be like a withdraw symptom from lack of cardio exercise?
2) Should I have tests done again, or do you think this will probably stop after time? I normal get a handful a day but lately it has been like a 100 pvc's pac's per day.
Thank you for your time and this great service you offer.
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.